Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 427547, 4 pages
http://dx.doi.org/10.1155/2014/427547
Research Article

Stability of Solutions to a Free Boundary Problem for Tumor Growth

School of Mathematics and Information Sciences, Zhaoqing University, Zhaoqing, Guangdong 526061, China

Received 5 February 2014; Accepted 14 May 2014; Published 21 May 2014

Academic Editor: Gershon Wolansky

Copyright © 2014 Shihe Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the asymptotic behaviour of quasi-stationary solutions of a free boundary problem which had been discussed by Bueno (2005). Using a simpler method we prove that the quasi-steady solutions of the problem converge uniformly to the unique nontrivial steady solution.